Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 301241, 8 pages
http://dx.doi.org/10.1155/2015/301241
Research Article

Three-Dimensional Numerical Analysis of the Tunnel for Polyaxial State of Stress

Key Laboratory of Transportation Tunnel Engineering, Ministry of Education, School of Civil Engineering, Southwest Jiaotong University, Chengdu 610031, China

Received 10 May 2015; Accepted 8 June 2015

Academic Editor: Jurgita Antucheviciene

Copyright © 2015 Wenge Qiu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenge Qiu, Chao Kong, and Kai Liu, “Three-Dimensional Numerical Analysis of the Tunnel for Polyaxial State of Stress,” Mathematical Problems in Engineering, vol. 2015, Article ID 301241, 8 pages, 2015. https://doi.org/10.1155/2015/301241.